# SDR IPXA11M64669

- Difficulty date: February 6, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3850501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE (3) ACFT BAY DOOR FRAME UPPER AFT CORNER FUSELAGE SKIN CRACKED.  CRACK IS APPROX 1.5" IN LENGTH AND TRAVELS THROUGH ONE FASTENER HOLE.  REMOVED DAMAGE AND REPAIRED IAW EO MD11-5330-41314.
